MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 500ML,PRESSURE INFUSER W/STOPCOCK

MEDLINE INDUSTRIES, LP; 500ML,PRESSURE INFUSER W/STOPCOCK
Catalog Number DYNJAAPI500S
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact, "the pressure bag does not hold pressure, even with dead ender cap on air intake valve." the anesthesia manager stated that the "air is leaking where tubing meets the bag." per the facility, this "results in loss of hemodynamic monitoring.No sentinel events/patient harm have occurred" however required "clinical intervention to replace swan-ganz lines within the icus." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer contact, "the pressure bag does not hold pressure, even with dead ender cap on air intake valve.".

Common Device Name
500ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23780219
Report Number1417592-2025-00709
Device Sequence Number10105569
Product Code KZD
UDI-Device Identifier10080196759699
UDI-Public10080196759699
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAAPI500S
Device Lot Number81725040003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown